# SDR 39NR20130829049

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: General aviation
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 48,739 hours, 48,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND TWO CRACKS, .5 INCH LONG AT LBL 35, WL 196 AND LBL 43, WL 197.  REPAIRED PRESSURE WEB IAW SRM 57-10-10.  REPAIR NR 3 ALTERNATE NR 2.
